# SDR AALA20170214018

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 55,542 hours, 27,056 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Relay
- Condition: Faulty
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FUEL ODOR IN THE CABIN AFTER THE APU STARTED. REMOVED AND REPLACED APU DOOR CLOSE RELAY. ACCOMPLISHED HIGH PRESSURE PNEUMATIC DUCTING BURNOUT. OPERATIONAL CHECK GOOD.
